# SDR TSAA9757038

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 654540818
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, REFERENCE EA 737-57-007, PERMANENT REPAIR TO RT WING LOWER SKIN TRAILING EDGE BETWEEN RSS 484 AND 583.  REPAIRED PER ECO NR 2782.  AIRCRAFT RETURNED TO SERVICE.  (M)
